# SDR ASAA2019051429332

- Difficulty date: May 14, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 12,734 hours, 4,094 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE FL340 LT SIDE WINDOW HEAT "OVERHEAT" LIGHT ILLUMINATED. GROUNDED - YES. SUCCESSFULLY PERFORMED QRH PROCEDURE AND OVERHEAT LIGHT REMAINED EXTINGUISHED FOR REMAINDER OF FLIGHT.
